Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Topological entropy of foliation preserving diffeomorphisms


Author: Koichi Yano
Journal: Proc. Amer. Math. Soc. 85 (1982), 293-296
MSC: Primary 58F18; Secondary 58F11
DOI: https://doi.org/10.1090/S0002-9939-1982-0652461-X
MathSciNet review: 652461
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give some estimations for the topolotical entropy of diffeomorphisms preserving foliated structures, one of which partially supports the entropy conjecture.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F18, 58F11

Retrieve articles in all journals with MSC: 58F18, 58F11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0652461-X
Keywords: Topological entropy, foliation
Article copyright: © Copyright 1982 American Mathematical Society